MathSciNet Relay Station
MathSciNet bibliographic data
MR902542 (89g:47056) 47D10 (47B25)
Rusinek, Jan Noncommuting unitary groups and local boundedness. Proc. Amer. Math. Soc. 101 (1987), no. 2, 283–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement